# SDR MALA040849

- Difficulty date: November 7, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Headrest
- Condition: Cracked
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, FROM 409, 224359 TEN SEAT HEAD RESTS CRACKED.  MAINTENANCE REPAIRED IAW EO A25041.  REFER TO 409, 224375 FOR ADDITIONAL DETAIL.  AIRCRAFT RETURNED TO SERVICE 11/23/04.
